Sign in to follow this  
Followers 0
  • entry
    1
  • comments
    3
  • views
    212

a feeling of detachment

thewhorror

168 views

A little background info/story, i guess:

I've tried shrooms and DXM in the past and recently about a month ago I worked up the courage to try Diphenhydramine, or benadryl, waldryl, etc.

first time was 400 mg and I had auditory and slight visual hallucinations, floaters, "spiders", gnats, walls seemed to melt. second time I decided i wanted to intensify the effects, and try to encounter the "shadow people" so I took 600 mg and I still wasnt satisfied with the effects, I tried once again and i took 1,200 mg and had a friend with me this time.This time it was a little scary, I saw a lot of spiders, gnats, a black cat, I opened the door to my bathroom and saw a scorpion, auditory effects were so intense. No one was at home but us but I kept seeing my dad walk in and I tried talking to him but then he would disappear. I imagined I was in different rooms then I'd come back to reality and be back in my room. I did finally see the shadow people though, it looked almost like they were doing a dance. The whole time I felt stuck because it was difficult to move, and I kept getting the feeling bugs were crawling on me, I also didn't experience feeling any emotions, as if everything happening was normal or something, just didn't feel like myself

This happened about a month ago and since then I've been seeing these tiny white dots, almost looks like snow, objects having movement out of my peripheral vision, outlines of something that i just looked at, auras around pretty much everything. Things change size if I look at them for longer than a few seconds, overall my vision is just blurrier than usual, floaters are on any solid color I look at, designs flow, reading is often difficult.. I feel really detached from everything.. I don't really feel emotions, I just kind of go on through daily things without much thought of anything

I looked up some of these things and what I've found has lead me to HPPD, I'm honestly scared because I don't know how much longer this will go on for, and I'm too scared to tell anyone because I'm afraid they wont take me seriously.

also, I should add, I smoke weed almost daily, other than that I havent done any other drugs since then

any advice, or tips would be appreciated


0
  Report Entry


3 Comments


This might be a slightly late reply, but my advice would be to abstain from all drugs that have been associated with HPPD. This includes weed, unfortunately, as well as any hallucinogens (whether psychedelic, dissassociative or miscellaneous ones like MDMA). Most cases of HPPD are reversible, provided that you don't do anything to aggravate the condition. I think it's best to talk to a psychiatrist about being unable to feel emotions and feeling detached. Not sure exactly what you mean by "feeing detached", but this sounds like depersonalization, which is a symptom of HPPD as well as some anxiety disorders. Make sure you mention that this is a result of the HPPD, though.

 

In terms of the visual symptoms, if they do not begin to reverse by themselves it might be worth seeking a pharmacological treatment - anti-convulsants like clonazepam and Keppra are usually the first medications used and are effective in a reasonable number of people.

 

Hope this helps.

0

Share this comment


Link to comment

Cannabis is a contrary to public belief  a psychoactive drug (well THC is) and it made my case 10x worse, give it up. It will be one step in the right direction.

0

Share this comment


Link to comment

diphenhydramine is bad and dont EVER take it again ! sometimes at 1200mg, people die. i already had HPPD before i did diphenhydramine from doing LSD and shrooms. with Diph, i have never gone higher than 425mg but i have taken 400mg 3 nights in a row recently and experienced some cool hallucinations but it made my HPPD and derealization much worse and now i am starting to think i have depersonalization after having weird feelings and lack of emotion. 

0

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now